# SDR DALA2020111603726

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR TRAILING EDGE UPPER SURFACE OF SLAT 2 ON RT WING.  CORRECTIVE ACTION: PERFORMED SECTION I AS PERMANENT REPAIR ON TRAILING EDGE UPPER SURFACE OF SLAT NR 2 ON RT WING, AS PER ER/A 588520-14 REV. ORIGINAL AND PRI NR 588520-14 REV 0.
